Help please


#1
PlEase can some one give advice I have been on here before but not for a while sorry don't know what's happening to me anymore keepgoingto the hospital and go but they both say the same it's hard I am 47 years old got dianoised a while ago but things are out of controll cannot go out because I start to sweat uncontrollable feel sick heart raising tremor worse need to come straight home and go to bed I feel breathless all the time so tired all the time I am on propanol for my tremor along with clonazepam. I take patches for the pain along with tramadol but have not had any problem with them except wanting to go to sleep all day but cut them down just very very low with the not going out because of the other problems does anyone have any ideal can anyone tell me what they are like at 47 or around that age couse I feel like my world is coming to a end thanks

#2
I'm so sorry, it sounds horrible. We all have varied symptoms and medication and it's never a breeze. I'm pretty new to this but it sounds like your meds could be better, though I am not with them. I can only suggest you see your GP and set up a second opinion.

GOOD LUCK AND A FOLLOWING WIND.

#3
Hi Terri,

Sorry to hear that you are so ill, You should go back to your doctor, but look at the paperwork that is in you medication boxes, are these symptoms from the medication if so show the doctor, and don't be fobbed off if the doctor wont help go back to the Hospital. I'm 55 and have had Parky for about 10 years maybe longer and I have just been put on New tablets, have had a few up and downs but am now feeling much better so good luck and please keep us up to date on your progress :fearful:

#4
hi terri
please accept my deepest sympathies, what you are going through is horrendous.
how long have you been diagnosed?
what meds are you on?
i ask the better to understand what your situation is.
t

#5
Hi Terri!

So sorry you are having such a dreadful time. I will come straight to the point, as some of the symptoms you describe, I have experienced also, and I rarely go out except under very controlled circumstances. Do see your GP and ask if your problems could be stress-related. I suffer from panic attacks which are awful - I get very hot, heart pounding, feel sick and dizzy, legs go to jelly.
Please do check it out.
Wishing you all the very best,

Mads

#6
Hi terri,

Please don't worry, you are not alone with this sort of experience. I was diagnosed over 7 years ago. In the beginning my entire system seemed to have gone crazy. I was tired, I kept getting (symptoms of) panic attacks when there was no reason to panic, my blood pressure kept shooting up, heart pounding at over 140 beats a minute, at times I kept seeing red and green, my head went fussy, to put it simply I was extremely unwell. I thought may be the neurologist made the wrong diagnosis as I couldn't find anything in the literature about such Parkinson's symptoms. However things gradually calmed down, I think it may have been the autonomous nervous system adapting to all the changes. Now that I have been on medication for a number of years, life is as normal as having pd can be. Do check things out with the doctors, hope you will get better soon.

#7
Just a quick correction. I meant to say autonomic nervous system.

#8
HI Terri sorry to hear you are having such severe symptoms. I was diagnosed last may aged 49. My symptoms are not too bad and i still work full time. I am on madopar and have had no side effects. I also take co codamol for pain.
However i am not sure that this is relevant but i am allergic to tramadol and the effects are drowsy, sickness and total inability to function at all, the symtoms you describe are very similar and I cannot say if they are due to pd or the tramadol but maybe worth asking gp for different painkillers. Good luck and keep in touch.

#9
You really do need to go back to your GP and ask for your medication to be revised, Terri. Once you start receiving the correct treatment, I feel sure you will see an improvement in your symptoms.

Good luck, and please keep us informed.